Normal approximation in infinite-dimensional spaces
Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1291-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_6_a1,
author = {Yu. V. Borovskikh},
title = {Normal approximation in infinite-dimensional spaces},
journal = {Doklady Akademii Nauk},
pages = {1291--1296},
year = {1984},
volume = {278},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a1/}
}
Yu. V. Borovskikh. Normal approximation in infinite-dimensional spaces. Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1291-1296. http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a1/